Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/8348
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKim, Sung Guen
dc.date.accessioned2018-12-10T12:46:52Z
dc.date.available2018-12-10T12:46:52Z
dc.date.issued2018
dc.identifier.urihttp://hdl.handle.net/10662/8348
dc.description.abstractClasificamos las formas 3-lineales extremas y expuestas de la bola unitaria de ℒ(³Ɩ²∞). Introducimos constantes óptimas en la desigualdad de Bohnenblust-Hille para formas multilineales y polinomios simétricos e investigamos sobre sus relaciones.es_ES
dc.description.abstractWe classify the extreme and exposed 3-linear forms of the unit ball of ℒ(³Ɩ²∞). We introduce optimal constants in the Bohnenblust-Hille inequality for symmetric forms and polynomials and investigate about their relations.es_ES
dc.format.extent16 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAtribución-NoComercial 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/3.0/es/*
dc.subjectPuntos extremoses_ES
dc.subjectPuntos expuestoses_ES
dc.subjectConstantes óptimases_ES
dc.subjectDesigualdad de Bohnenblust-Hille para formas multilineales y polinomios simétricoses_ES
dc.titleThe geometry of ℒ(³Ɩ²∞) and optimal constants in the Bohnenblust-Hille inequality for multilinear forms and polynomialses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationKim, S.G.. (2018). The geometry of ℒ(³Ɩ²∞) and optimal constants in the Bohnenblust-Hille inequality for multilinear forms and polynomials. Extracta Mathematicae 33 (1), 51-66. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationKyungpook National University. South Koreaen_US
dc.relation.publisherversionhttps://doi.org/10.17398/2605-5686.33.1.51es_ES
dc.identifier.doi10.17398/2605-5686.33.1.51
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage51es_ES
dc.identifier.publicationlastpage66es_ES
dc.identifier.publicationvolume33es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 33, nº 1 (2018)

Files in This Item:
File Description SizeFormat 
2605-5686_33_1_51.pdf121,64 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons